MAUDE Adverse Event Report: ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER

ARTOSS GMBH NANOBONE SBX PUTTY; BONE VOID FILLER
Model Number 200046
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Migration (4003)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
This emdr was originally submitted in august 2020 with follow-up in september 2020.It was later discovered that those reports apparently did not upload into fda's emdr system correctly.Accordingly, they are being consolidated and submitted again here to make sure the reported information is in the emdr system as required.Specifically: a report of possible migration of a portion of the nanobone sbx putty and /or infection of the surgical site was received from a physician's assistant for an unknown surgical procedure/surgical intervention.Patient was operated on for one level posterior cervical spinal fusion.Patient experienced excessive wound drainage at surgery site.At two week follow-up visit, incision was reopened and some nanobone bone graft appeared to have migrated from the implantation site to beneath the skin.Specimen taken from surgery site showed infection, organism not identified.Incision was washed out, then closed and wound drainage resolved.

Brand Name
NANOBONE SBX PUTTY
Common Device Name
BONE VOID FILLER
Manufacturer (Section D)
ARTOSS GMBH
fischerweg 421
rostock, 18069
GM  18069
MDR Report Key17690646
Report Number3011484392-2020-00003
Device Sequence Number15085952
Product Code MQV
UDI-Device Identifier14260418440468
UDI-Public(01)14260418440468(10)004734(17)220521
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 08/06/2020
Report Date (Section F) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model Number200046
Device Catalogue Number200046
Device Lot Number004734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/06/2020
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer08/06/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA08/06/2020